# SDR SWAA2024082609958

- Difficulty date: July 6, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB LOCATED BTW BS 344 TO BS 360 RBL 12 WL 208.1 AT FWD GALLEY AREA 2024-420793<[01] REPLACED INTERCOSTAL WEB AND FASTENERS LOCATED BTW BS 344 TO BS 360 RBL 12 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 DWG 141A5400; SHEET: 13 REV.-; SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1 REPLACED INTERCOSTAL WEB AND FASTENERS LOCATED BTW BS 344 TO BS 360 RBL 12 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A5400; SHEET: 13 REV.-; SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED STEP 2 COMPLETE  IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A5400; SHEET: 13 REV.-
